# SDR CALA2017123004692

- Difficulty date: December 30, 2017
- Submitted: December 31, 2017
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 71,199 hours, 8,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FOUND BROKEN .  REPLACED THE EMERGENC Y LIGHT AND OPS TESTED NORMAL IAW AMM 33-51- 05-960-802 REV.81.
